# SDR CALA9901273

- Difficulty date: September 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N45793
- Make and model: Boeing 727232
- Aircraft serial: 20647
- System (JASC): 5755 · Spoilers
- Part: Skin
- Condition: Delaminated
- Location: Nr 7 Spoiler
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND O/B END UPPER SURFACE OF LT WING NR 7 SPOILER DELAMINATED.  THE NR 7 SPOILER WAS REMOVED AND REPLACED IAW MM 27-62-1.
